$23.50
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

antipyretic, analgesic, antihistamine, vasoconstrictor combined agent, the effect of which is due to the properties of the components that make up its composition.

Paracetamol has an antipyretic, analgesic and anti-inflammatory effect. Paracetamol mainly inhibits the synthesis of prostaglandins in the central nervous system and to a lesser extent affects the peripheral nervous system, blocking the conduct of pain impulses.

It is well absorbed, crosses the placental barrier, passes into breast milk in an insignificant amount, is metabolized in the liver, excreted by the kidneys, T½ - 1-4 hours. Duration of action - 3-4 hours.

Pheniramine - antihistamine, histamine H blocker1receptors on effector cells, reduces vascular permeability, prevents the development of tissue edema, reduces the severity of local exudative processes, eliminates lacrimation, itching in the eyes and nose.

It is well absorbed, metabolized in the liver, excreted mainly by the kidneys, T½ - 16-18 hours

Phenylephrine is a sympathomimetic, which mainly stimulates α-adrenergic receptors, has a vasoconstrictor effect, reduces swelling of the nasal mucosa and sinuses.

Guaifenesin is an expectorant. It acts by increasing the volume and reducing the viscosity of the secretion in the trachea and bronchi, which facilitates the release of sputum during coughing.

Pharmacokinetics Paracetamol is rapidly and almost completely absorbed in the digestive tract. When taken orally Cmax in blood plasma is achieved 10-60 minutes after administration. 95% of paracetamol is metabolized in the liver by sulfo- and glucuroconjugation, as well as oxidation by the P450 cytochrome system. It is excreted by the kidneys, mainly in the form of metabolites, 3% of paracetamol is excreted unchanged. T½ is 1–4 hours. Paracetamol crosses the placental barrier, a small portion passes into breast milk.

Guaifenesin is rapidly absorbed in the digestive tract. When taken orally Cmax in blood plasma is achieved 15 minutes after administration. Guaifenesin is metabolized in the kidney by oxidation to β- (2-methoxyphenoxes) of lactic acid, an inactive metabolite that is excreted in the urine. T½ is 1 hour

Phenylephrine hydrochloride is absorbed unevenly in the digestive tract and undergoes a presystemic metabolism using MAO in the intestines and liver. Thus, orally administered phenylephrine has a reduced bioavailability. Cmax in blood plasma is reached within 1–2 hours. T½ is 2-3 hours. Excreted in the urine almost completely in the form of a sulfate conjugate.

Ascorbic acid compensates for the increased need for vitamin C for respiratory infections, enhances the nonspecific resistance of the body. It is rapidly absorbed, metabolized in the liver, excreted by the kidneys.

Indications

Symptomatic treatment of acute respiratory infections and flu: fever, headache, nasal congestion, runny nose, muscle aches and pains.

For Amicitron plus and Amicitron plus without sugar also: productive cough with difficult sputum production.

Application

The drug is prescribed for adults and children over the age of 14 years. taken orally in the form of a solution. the contents of the sachets are dissolved in a glass of hot water (not boiling water). can be taken every 3-4 hours, but no more than 3 sachets per day. the maximum period of use without consulting a doctor is 3 days, further admission - on the recommendation of a doctor.

Amicitron plus and Amicitron plus without sugar: apply orally in the form of a solution. Dissolve the contents of 1 sachet in 250 ml of hot water, but not boiling water. Cooked solution to use in a warm form. Adult elderly patients, children over the age of 12 years: 1 sachet every 4-6 hours if necessary. The maximum daily dose is 4 sachets.The maximum period of use without consulting a doctor is 3 days. If the symptoms of the disease do not disappear, consult a doctor. Children under 12 years of age are contraindicated.

Amicitron Extratab: adults and children over 12 years of age: 1 tablet every 4 hours. Drink with water. The maximum daily dose of 6 tablets should not be exceeded. The maximum period of use without consulting a doctor is 3 days. Further use is possible only under medical supervision.

Contraindications

Hypersensitivity to the components of the drug; pyloroduodenal obstruction; acute pancreatitis; severe violations of the liver and / or kidneys; congenital hyperbilirubinemia (including gilbert syndrome); glucose-6-phosphate dehydrogenase deficiency; diabetes; hyperthyroidism; prostate hypertrophy with urinary retention; bladder neck obstruction; severe forms of arrhythmia, arteriosclerosis, coronary heart disease, coronary heart disease, blood diseases (including leukopenia, severe anemia); thrombosis; thrombophlebitis; ba; glaucoma; epilepsy; alcoholism, conditions of increased excitement; concomitant treatment with MAO inhibitors and a period of 2 weeks after cessation of their use.

Amicitron plus and Amicitron plus without sugar also: pheochromocytoma, phenylketonuria; rare hereditary problems associated with fructose intolerance, glucose-galactose malabsorption, or sucrose-isomaltase deficiency. During pregnancy and breastfeeding. Age to 12 years.

Do not use simultaneously with tricyclic antidepressants, paracetamol-containing drugs, β-adrenoreceptor blockers, sympathomimetics.

Side effects

On the part of the skin and subcutaneous tissue: dermatitis.

On the part of the immune system: anaphylaxis, hypersensitivity reactions, including pruritus, rash on the skin and mucous membranes (usually generalized, erythematous rash, urticaria), angioedema, erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis Lyella).

From the nervous system: headache, dizziness, tremor, psychomotor agitation and disorientation, anxiety, nervous irritability, a feeling of fear, irritability, sleep disturbance, insomnia, drowsiness, confusion, hallucinations, depressive states, paresthesia, tinnitus, individual cases - coma, convulsions, dyskinesia, behavior changes.

From the side of the organ of vision: impaired vision and accommodation, mydriasis, increased intraocular pressure, dry eyes.

From the respiratory system: bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs.

From the digestive tract: nausea, vomiting, heartburn, dry mouth, discomfort and pain in the epigastric region, constipation, diarrhea, flatulence, aphthae, hypersalivation, hemorrhage.

On the part of the hepatobiliary system: impaired liver function, increased activity of liver enzymes, usually without the development of jaundice, hepatonecrosis (with high doses).

From the endocrine system: hypoglycemia, up to hypoglycemic coma.

From the urinary system: nephrotoxicity, interstitial nephritis, papillary necrosis, dysuria, urinary retention and difficulty urinating, aseptic pyuria.

From the cardiovascular system: hypertension, arrhythmias (tachycardia, bradycardia, etc.), shortness of breath, pain in the heart.

From the blood and lymphatic systems: anemia (including hemolytic anemia), sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, pain in the heart), thrombocytopenia, agranulocytosis, bleeding, bruising.

Others: general weakness.

special instructions

Do not exceed recommended doses.in case of overdose, you should immediately consult a doctor because of the risk of liver damage, even if the patient feels well.

If you are intolerant of certain sugars, you should consult your doctor before taking this medication. Amicitron contains sucrose, therefore, the drug should not be taken by patients with rare hereditary diseases associated with fructose intolerance, glucose-galactose malabsorption, or sucrose-isomaltase deficiency. Amicitron contains sodium, so patients who follow a sodium-controlled diet should use this drug with caution. The drug contains the dye "yellow sunset" FCF (E110), which can cause allergic reactions.

Do not use simultaneously with other drugs intended for the symptomatic treatment of colds and colds (vasoconstrictors, paracetamol-containing). Patients with mild arthritis who take analgesics every day, and patients who use warfarin or similar drugs that cause an anticoagulant effect, should consult a doctor before using the drug.

In patients with severe infections, such as sepsis, which are accompanied by a decrease in glutathione, taking paracetamol increases the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficult breathing, nausea, vomiting, loss of appetite. Seek medical attention immediately if these symptoms occur.

In case of liver or kidney diseases, it is necessary to consult a doctor before using the drug. It should be borne in mind that in patients with alcoholic non-cirrhotic liver lesions, the risk of hepatotoxic action of paracetamol is increased.

Use with caution in cases of Raynaud’s disease, AH, heart disease, arrhythmias (bradycardia, etc.), with prostatic hypertrophy, pheochromocytoma, with thyroid, liver and kidney diseases, with glaucoma, chronic lung diseases and elderly people. The drug contains phenylephrine, which can lead to angina attacks.

The drug can affect the results of laboratory tests on the content of glucose and uric acid in the blood.

If the symptoms do not disappear (in particular, if the headache becomes constant), you should consult a doctor.

Prolonged use of the drug without consulting a doctor can be dangerous.

Amicitron plus and Amicitron plus without sugar contain aspartame (E951) - a source of phenylalanine, which is dangerous for patients with phenylketonuria.

Use during pregnancy and lactation. Do not use.

The ability to influence the reaction rate when driving vehicles or working with other mechanisms. When using Amicitron, it is not recommended to drive a car or work with other mechanisms, since the drug can cause dizziness, drowsiness.

Interactions

The absorption rate of paracetamol can increase with the use of metoclopramide and domperidone and decrease with the use of colestyramine. barbiturates reduce the severity of the antipyretic effect of paracetamol. anticonvulsants (including phenytoin, barbiturates, carbamazepine), which stimulate the activity of microsomal liver enzymes, can enhance the toxic effects of paracetamol on the liver due to an increase in its conversion to hepatotoxic metabolites. with the simultaneous use of paracetamol with hepatotoxic drugs, the toxic effect of drugs on the liver increases. the simultaneous use of paracetamol in high doses with isoniazid increases the risk of developing hepatotoxic syndrome.the anticoagulant effect of warfarin and other coumarins can be enhanced while prolonged regular daily use of paracetamol with an increased risk of bleeding; periodic intake does not cause a significant effect. paracetamol reduces the effectiveness of diuretics. do not use simultaneously with alcohol.

The interaction of phenylephrine with MAO inhibitors causes a hypertensive effect, tricyclic antidepressants (amitriptyline) - increases the risk of cardiovascular side effects, digoxin and cardiac glycosides - leads to arrhythmia and heart attack. Phenylephrine with other sympathomimetics increases the risk of adverse cardiovascular reactions, can reduce the effectiveness of β-adrenergic receptor blockers and other antihypertensive drugs (reserpine, methyldopa) with an increased risk of hypertension and adverse cardiovascular reactions.

Pheniramine enhances the anticholinergic effect of atropine, antispasmodics, tricyclic antidepressants, antiparkinsonian drugs. The simultaneous use of pheniramine with sleeping pills, barbiturates, sedatives, antipsychotics, tranquilizers, anesthetics, narcotic analgesics, and alcohol can significantly increase the severity of its inhibitory effect.

Oral ascorbic acid enhances the absorption of penicillin, iron, reduces the effectiveness of heparin and indirect anticoagulants, increases the risk of crystalluria in the treatment of salicylates and the risk of glaucoma in the treatment of corticosteroids, and in high doses reduces the effectiveness of tricyclic antidepressants. Antidepressants, antiparkinsonian and antipsychotic drugs, phenothiazine derivatives increase the risk of urinary retention, dry mouth, and constipation. Ascorbic acid can be taken only 2 hours after the injection of deferoxamine, since their simultaneous administration increases the toxicity of iron, especially in the myocardium. Long-term use in high doses in the treatment of disulfiram inhibits the reaction of disulfiram - alcohol.

Guaifenesin enhances the effect of sedatives and muscle relaxants.

Overdose

If the patient has taken the drug in a dose exceeding the recommended one, you should immediately consult a doctor because of the risk of liver damage. liver damage is possible in adults who take ≥10 g of paracetamol, and in children who use paracetamol at a dose of 150 mg / kg body weight. intake of ≥5 g of paracetamol can lead to liver damage in patients with risk factors (prolonged use of carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, regular consumption of excessive amounts of alcohol; glutathione deficiency, such as disorders eating behavior, HIV infection, starvation, cystic fibrosis, cachexia).

Symptoms of an overdose of paracetamol in the first 24 hours: pallor, nausea, vomiting, loss of appetite and abdominal pain. Damage to the liver can occur 12–48 hours after an overdose. Impaired glucose metabolism and metabolic acidosis may occur. In severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, coma, and death. ARF with acute tubular necrosis can manifest severe pain in the lower back, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis were also noted.

With prolonged use of paracetamol in high doses from the hemopoietic organs, aplastic anemia, pancytopenia, agranulocytosis, leukopenia (including neutropenia), and thrombocytopenia can develop.When taken in high doses from the central nervous system, dizziness, psychomotor agitation, impaired orientation, sleep disturbance are possible; from the urinary system - nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis).

In case of an overdose, emergency medical care is needed. The patient should be taken to the hospital immediately, even if there are no early symptoms of an overdose. Symptoms may be limited by nausea and vomiting, or may not reflect the severity of an overdose or the risk of organ damage. Treatment with activated charcoal should be considered if an excessive dose of paracetamol was taken within 1 hour. The concentration of paracetamol in blood plasma should be measured 4 hours or later after administration (earlier concentrations are unreliable). Treatment with N-acetylcysteine ​​can be applied within 24 hours after taking paracetamol, but the maximum protective effect occurs when it is used within 8 hours after taking. The effectiveness of the antidote decreases sharply after this time. If necessary, the patient in / in should be administered N-acetylcysteine ​​according to current recommendations. In the absence of vomiting, methionine can be administered orally as an appropriate alternative in remote areas outside the hospital.

With an overdose of phenylephrine, hyperhidrosis, psychomotor agitation or depression of the central nervous system, headache, dizziness, drowsiness, impaired consciousness, arrhythmias, tremors, hyperreflexia, convulsions, nausea, vomiting, irritability, anxiety, and hypertension occur.

With an overdose of pheniramine, atropine-like symptoms occur: mydriasis, photophobia, dry skin and mucous membranes, hyperthermia, intestinal atony. Inhibition of the central nervous system leads to disruption of the respiratory and cardiovascular systems (bradycardia, arterial hypotension, collapse).

With an overdose of ascorbic acid, nausea, vomiting, bloating and abdominal pain, itching, skin rashes, increased irritability occur. Doses of 3000 mg can cause temporary osmotic diarrhea and gastrointestinal disturbances, impaired metabolism of zinc, copper, myocardial dystrophy, glucosuria, crystalluria, nephrolithiasis.

Guaifenesin. An overdose of small or moderate doses can cause dizziness or vertigo, gastrointestinal disturbances (in particular nausea, vomiting). Very high doses can cause symptoms such as agitation, confusion, and respiratory depression.

Treatment: symptomatic therapy. Gastric lavage should be performed within 6 hours after an overdose, and methionine or iv cysteamine or N-acetylcysteine ​​should be orally administered during the first 8 hours.

Storage conditions

In the original packaging at a temperature not exceeding 25 ° c.

Tags: Amicitron [Guaifenesin, Paracetamol]